# SDR SIMA20161219006

- Difficulty date: December 19, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 31,597 hours, 22,500 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT ATTACH ANGLE IS CRACKED.   REPAIRED ATTACH ANGLE IAW SRM 52-11-04.
